# SDR RAIA00302054

- Difficulty date: February 24, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 14,670 hours, 16,656 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL- CONFIG WARNING LIGHT CAME ON DURING TAKEOFF.  MAINTENANCE CLEANED SWITCH ON CONDITION LEVERS.  OPS CHECK OK.
